# SDR ABXA070093

- Difficulty date: March 13, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 54,723 hours, 45,423 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5917463247
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LEFT UPPER DOOR CORNER HAD 2 CRACKS THAT NEEDED TO BE STOP DRILLED.  REMOVED OUTSIDE DOUBLER, STOP DRILLED CRACKS IAW SRO J060088.  REINSTALLED DOUBLER IAW SRO J060088 AND DC9 SRM 51-30-5.  CRACK LENGTHS WERE 7/8", 3/4" AND 1".
